MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS

HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Catalog Number 302883
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a customer in canada reported to hologic that they had discrepant results for 2 aliquots of the same source sample tested in triplicate with the aptima hpv assay kit run on the panther plus instrument sn: (b)(6).On (b)(6) 2026, while performing a new assay kit lot validation, sample id: (b)(6) was tested using hpv assay kit master lot (ml) 921025 and initially resulted hpv positive, then positive and negative upon retesting in worklist id: (b)(4).Sample id: (b)(6) was tested using hpv assay kit ml 927271 and initially resulted hpv positive, then negative and negative upon retesting in worklist id: (b)(4).The customer expected the result to be negative based on previous testing.Logs for previous tests were not provided, and it is not clear whether these previous runs were using the same sample tube.
 
Additional Manufacturer Narrative
Hologic reviewed the panther system logs and observed no signs of hardware failure or reagent preparation issues for worklist id: (b)(4).The issue appeared to be sample related, most likely due to a low target concentration or sample mishandling.Hologic has not learned of any patient treatment or adverse patient outcomes due to this event.

Brand Name
APTIMA HPV SCREENING ASSAY
Common Device Name
KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
julia ford pulido
10210 genetic center drive
san diego, CA 92121
8584108897
MDR Report Key24732950
Report Number2024800-2026-00016
Device Sequence Number16018668
Product Code OYB
UDI-Device Identifier15420045500051
UDI-Public15420045500051
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P100042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number302883
Device Lot Number927271, 921025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown